About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 176363, 8 pages
http://dx.doi.org/10.1155/2013/176363
Research Article

Strong Duality and Optimality Conditions for Generalized Equilibrium Problems

1College of Mathematics and Statistics, Jishou University, Jishou 416000, China
2Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
3School of Mathematics, Physics and Information Science, Zhejiang Ocean University, Zhoushan 316004, China

Received 29 August 2013; Accepted 4 September 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 D. H. Fang and J. F. Bao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. H. Fang and J. F. Bao, “Strong Duality and Optimality Conditions for Generalized Equilibrium Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 176363, 8 pages, 2013. doi:10.1155/2013/176363